MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-34-259-34U
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978); Separation Problem (4043)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"device was prepped and flushed with 60cc of heparinized saline.No issues were noticed while flushing, no leaks, etc.Device was introduced over a lunderquist wire and advanced in to position.The inner sheath was advanced out of the coiled outer sheath to the proximal landing zone.It was noticed at that time that there was blood coming from the nose cone and flush port area.Case continued without issue and was completed successfully.After the device was withdrawn, the flush port was flushed.The saline seemed to be leaking between the nose cone and the grey stationary grip.It did not appear to be leaking from the flush port or flush port tubing.Type of procedure performed: thoracic stenting to treat type b dissection estimated blood loss: <250 cc.Concomitant medical products: 22fr gore dryseal lunderquist wire".Patient outcome: "reported event did not result in patient injury and/or require medical or surgical intervention.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"device was prepped and flushed with 60cc of heparinized saline.No issues were noticed while flushing, no leaks, etc.Device was introduced over a lunderquist wire and advanced in to position.The inner sheath was advanced out of the coiled outer sheath to the proximal landing zone.It was noticed at that time that there was blood coming from the nose cone and flush port area.Case continued without issue and was completed successfully.After the device was withdrawn, the flush port was flushed.The saline seemed to be leaking between the nose cone and the grey stationary grip.It did not appear to be leaking from the flush port or flush port tubing.Type of procedure performed: thoracic stenting to treat type b dissection estimated blood loss: <250 cc concomitant medical products: 22fr gore dryseal lunderquist wire." patient outcome: "reported event did not result in patient injury and/or require medical or surgical intervention.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21073408
Report Number2247858-2025-00009
Device Sequence Number8498239
Product Code MIH
UDI-Device Identifier00843576150867
UDI-Public00843576150867
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/16/2025
Device Catalogue Number28-N4-34-259-34U
Device Lot Number2311100113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown